Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a canonical conformal mapping of J. L. Walsh


Author: James A. Jenkins
Journal: Trans. Amer. Math. Soc. 88 (1958), 207-213
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1958-0088549-5
MathSciNet review: 0088549
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] James A. Jenkins, A general coefficient theorem, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 262-280. MR 0064146 (16:232f)
  • [2] James A. Jenkins and D. C. Spencer, Hyperelliptic trajectories, Ann. of Math. vol. 53 (1951) pp. 4-35. MR 0038431 (12:400g)
  • [3] J. L. Walsh, On the conformal mapping of multiply connected regions, Trans. Amer. Math. Soc. vol. 82 (1956) pp. 128-146. MR 0080727 (18:290a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0088549-5
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society